# SDR MALA040748

- Difficulty date: September 26, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, LEFT GEAR BAY DIVIDER, LEFT UPPER ANGLE CRACKED.  MAINTENANCE REPAIRED WITH MANUFACTURED PART IAW 53-42-00, 51-24-11, 51-25-00, 51-13-00, 53-20-16 OF SRM.  AIRCRAFT RETURNED TO SERVICE 10/7/04.
